Hello, I am taking 60 mg of Latuda twice a
I feel shaky like there is electricity going through my body when I take trileptal with Latuda. Since Latuda decreases the absorption of Trileptal, will I get a seizure from taking these two medications together since trileptal is a seizure medication and it's level is decreased? I am taking it for anger and irritability and I do not have epilepsy. It said on the internet that 3 out of 134 people had a seizure when taking Latuda and Trileptal together. Here is the link where it says that: https://www.ehealthme.com/sdi/latuda/trileptal/seizure/
So is it safe to take Trileptal with Latuda or will I have a seizure?
The drugs are safe
Hello thanks for using ask a doctor service
Lurasidone is a new drug and detailed research studies are still not available that show that it decreases the levels of Oxcarbazepine significantly. Slight reduction in levels can be seen.
If the drug (OXZ) is prescribed in patients of EPILEPSY and the patient is given Latuda in high dose the the reduction in blood levels could precipitate seizures. But this doesn't happen in each and every patient.
You are taking the drug for mood stabilisation and never had any seizures in past. There is no risk of precipitation of seizures if you are taking Latuda and Trileptal. Remain relaxed for that.
Yes its safe to take drugs together.
Thanks and Take care
Please let me know if you have more doubts.
The User accepted the expert's answer
Get personalised answers from verified doctor in minutes across 80+ specialties
- Sight problem. Taking pregabalin for fibromyalgia. Should I stop...
- Found mucus and pus cell in stool test. Suggested to go for colonoscopy...
- Suffering from erectile dysfunction. Taking paroxetine and sustimax....
- On medication for clinical depression. What diet should I take to reduce...
- Alcoholic, suffering from OCD, depression, suffered seizure. Prescribed...
- Trying to quit tobacco. What should I do for this?
- Taking clozazepam. Safe and easy method to stop taking this medicine?
- Taking fluoxidine, lectopam. Feeling weak, anxiety, nervous and chest...
- Aderall induced psychosis. How long will the effects last?
- Started getting panic attack after taking mucinex dm. Cause for concern?